# SDR 95ZZZX972

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93SF
- Make and model: Beech B100
- Aircraft serial: BE13
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Cracked
- Location: Mt Bracket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE TUBE MOUNT BRACKET WAS CRACKED FROM TAPER PIN HOSE (HEAD SIDE) TO THE END OF PART.  TAPER PIN MIGHT HAVE BEEN OVERTORQUED.
